See Alike in...

Alike App

Browser

Hatchytt

429d

hey cool! I started on Latuda last night and not only did I get to sleep at a reasonable time, I slept all the way through. I'm a little lightheaded, but that isn't a major problem. I was told that I might have some side effects at first, but they'll go away as my body gets used to it.

    • faerywyrm

      429d

      Latuda can make dizziness bad. Watch out for falls, and remember to eat with your meds. I am glad you're getting your sleep and are doing well.

      • Hatchytt

        429d

        @faerywyrm yeah it's pretty mild, but my psychiatrist is starting me on a half a 40 mg tablet a day. I tend to have bad reactions to medication, so starting off a bit slower is probably for the best.

        • faerywyrm

          429d

          @Hatchytt yes... starting slow is the best, especially with a med like Latuda. Be careful if the side effects get worse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion